# SDR SWAA2024061282000

- Difficulty date: May 3, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ESCAPE SLIDE FLOOR BRACKET HARDWARE AT FWD ENTRY AND FWD GALLEY DOOR 2024-294585<[01] REPLACED ESCAPE SLIDE FLOOR BRACKET HARDWARE AT FWD ENTRY AND FWD GALLEY DOOR IAW B737-700 AMM 25-66-02-400-801 STEP 3.A THRU 3.D AND INSTALATION WILL BE DOCUMENTED ON TTG8Q0020N5M STEP 13;[02] REPLACED ESCAPE SLIDE FLOOR BRACKET HARDWARE AT FWD ENTRY AND FWD GALLEY DOOR IAW B737-700 AMM 25-66-02-400-801 STEP 3.A THRU 3.D AND INSTALATION WILL BE DOCUMENTED ON TTG8Q0020N5M STEP 13
